# SDR CALA0400065

- Difficulty date: January 27, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N16650
- Make and model: Boeing 737524
- Aircraft serial: 28911
- Aircraft time: 16,645 hours, 8,932 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 106047013
- Part serial: K0102
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 16,643 hours, 8,930 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE A-HYDRAULIC SYSTEM QUANTITY AND PRESSURE BEGAN TO DROP WHILE CLIMBING THROUGH 24,000 FEET EN ROUTE FROM MDW TO EWR.  THE LOSS WAS ACCOMPANIED BY ILLUMINATION OF THE A-HYDRAULIC SYSTEM WARNING LIGHT.  A MANUAL GEAR EXTENSION WAS REQUIRED.  THE AIRCRAFT WAS DIVERTED TO CLE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 ENGINE HYDRAULIC PUMP LEAKING.  THE HYDRAULIC PUMP WAS REMOVED AND REPLACED PER OP NR 1 OF EA 2910-01325, REV D.  OPERATIONAL AND LEAK CHECKS WERE GOOD.
